BibTeX record journals/tac/ValC05

download as .bib file

@article{DBLP:journals/tac/ValC05,
  author       = {Jo{\~{a}}o Bosco Ribeiro do Val and
                  Eduardo F. Costa},
  title        = {Stabilizability and positiveness of solutions of the jump linear quadratic
                  problem and the coupled algebraic Riccati equation},
  journal      = {{IEEE} Trans. Autom. Control.},
  volume       = {50},
  number       = {5},
  pages        = {691--695},
  year         = {2005},
  url          = {https://doi.org/10.1109/TAC.2005.846600},
  doi          = {10.1109/TAC.2005.846600},
  timestamp    = {Wed, 20 May 2020 21:28:07 +0200},
  biburl       = {https://dblp.org/rec/journals/tac/ValC05.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}